# SDR 06FDEA03267

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 34,449 hours, 29,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1298005
- Part serial: WA335
- Condition: Contaminated
- Location: R1 Door
- Part time: 5,909 hours, 3,661 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

REMOVED SLIDE FROM R1 DOOR.  REMOVAL FROM A/C ONLY.  SLIDE UNIT REMOVED FROM AIRCRAFT AND BEING SENT TO VENDOR FOR FURTHER INVESTIGATION.  SLIDE UNIT WILL HAVE NEW SLIDE UNIT INSTALLED TO RETURN A/C TO SERVICE.  EMERGENCY EVACUATION WAS DUE TO ATA 21 AND BEING CONTAMINATED BY HYDRAULIC FLUID.
